# SDR 2019FA0000144

- Difficulty date: May 23, 2018
- Submitted: May 8, 2019
- Operation: General aviation
- Propeller: Mtprop MTV271
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: CFR26065A
- Part serial: AEB4840848049
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROCESSING A MTV-27-1-N-C-F-R(P), MT PROPELLER, SERIAL NR 130595 FOR OVERHAUL, IT WAS FOUND TO HAVE STRESS CRACKS IN THE BLADE SHANK AREA.
